Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

Review: The prehistory of the theory of distributions, («Studies in the History of Mathematics and Physical Sciences », 7) by Jesper Lützen

Reviewed Work: The prehistory of the theory of distributions, («Studies in the History of Mathematics and Physical Sciences », 7) by Jesper Lützen
Review by: S. Demidov
Revue d'histoire des sciences
Vol. 38, No. 2 (AVRIL-JUIN 1985), pp. 185-187
Published by: Armand Colin
Stable URL: http://www.jstor.org/stable/23632531
Page Count: 3

You can always find the topics here!

Topics: Mathematics, Prehistory, Functional analysis
Were these topics helpful?
See somethings inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Read Online (Free)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available

Page Thumbnails

  • Thumbnail: Page 
185
    185
  • Thumbnail: Page 
186
    186
  • Thumbnail: Page 
187
    187